Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Numerical evaluation of multiple integrals. I

Authors: Preston C. Hammer and A. Wayne Wymore
Journal: Math. Comp. 11 (1957), 59-67
MSC: Primary 65.3X
MathSciNet review: 0087220
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

PII: S 0025-5718(1957)0087220-6
Article copyright: © Copyright 1957 American Mathematical Society